Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had unproteced sex. Missing periods after implantation, weird feeling in stomach, frequent urination. Could I be pregnant?

hello, i have the implant in and had unproteced sex with my husband a few weeks ago. i havent had a period since having the implant so have no idea if im late or not but the past few days my tummy has been feeling really wierd (e.g. very hard, shooting pains and the bottom of my tummy, dull ache in my back that comes and goes) also been peeing a lot more than usual too. could i be pregnant?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
implanon can cause side effects like irregular periods, in some people absence of periods may also be noted,
it can also cause side effects like nausea, vomitings, pain abdomen and bloating sensation of abdomen etc,
so your symptoms could be mostly of implanon,
anyhow you once go for pregnancy test to rule out.
take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor